# SDR CA080625002

- Difficulty date: April 29, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 11,724 hours
- Engine: Lyc TIO540C1A
- Propeller: Hartzl HCE2YR2
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Hyd Powerpack
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) HYDR FLUID NOTED LEAKING FROM MANUAL HYDR HAND PUMP UPON POST-TAKEOFF GEAR RETRACTION. ATTEMPT TO RE-EXTEND GEAR WITH STANDARD SYS OR MANUAL HAND PUMP FAILED. CO2 EMERGENCY DEPLOYED, GEAR EXTENSION UNSUCCESSFUL. S-PIN ON BACK OF PRIORITY VALVE REMOVED BY OTHER CREW MEMBER ONBOARD (WITH GUIDANCE FROM AME ON GROUND VIA RADIO). PIN FOUND DIFFICULT TO REMOVE, TOOLS AND CONSIDREABLE FORCE REQUIRED. GEAR IMMEDIATELY EXTENDED WITH NORMAL INDICATIONS ONCE PIN WAS REMOVED, SUCCESSFUL LANDING EXECUTED.
